# SDR AALA201711089006

- Difficulty date: November 6, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 932 hours, 356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY 11WL BATTERY FAULTED DURING A CIDS TEST.  REPLACED THE BATTERY IAW AMM 33-51-38.
